MathSciNet Relay Station
MathSciNet bibliographic data
MR2794165 65M06 (65M12 91G60)
Cen, Zhongdi; Le, Anbo A robust and accurate finite difference method for a generalized Black-Scholes equation. J. Comput. Appl. Math. 235 (2011), no. 13, 3728–2733.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement